The manufacturer, Pfizer, is recalling Children’s Advil due to a mislabeling issue. The medicine’s dosage chart is listed in millimeters while the dosage cup that comes with the bottle is marked in teaspoons.
The recall affects a certain batch of Children’s Advil Suspension Bubble Gum in liquid form. The bottles are 4 ounces with a lot number of R51129
Pfizer is concerned about overdoses occurring due to the mislabeling.
The manufacturer has contacted distributors and retailers to stop selling the recalled medicine.
Consumers can contact Pfizer’s information line at 1-800-88-Advil if they have any questions or concerns. You can also report any serious reactions or overdosages to the Food and Drug Administration at FDA.gov.
Symptoms of an overdose to an ibuprofen product can include nausea, headaches, vomiting, drowsiness and impaired vision.
Recovering compensation after an injury from a defective product
If you can prove that your illness or injury was caused by a contaminated or misbranded product, you may be able to pursue a product liability claim against the business that sold or manufactured that product. You should also contact your local health department to report the incident.
A claim against the negligent business or manufacturer will seek recovery of medical bills, lost wages, out of pocket expenses and pain and suffering.
If you or someone you know has been injured due to a contaminated or misbranded product, call Berger and Green at 412-661-1400 to schedule a free consultation with a personal injury lawyer in Pittsburgh today.
Source: WTOP, “Children’s Advil recalled over overdose concerns”
Call or text 412-661-1400 or complete a Free Case Evaluation form